Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


have a similar problem, but still wish i had a better idea what to do.
Oct 18, 2003

Dr. Young,

In response to the replies of a "man not on meds that has a sort of facial wasting," I too share a similiar problem. In twenty years old caucasian male, three years since infection and have never been on medicines. I have noticed from pictures of myself that the top part of my head (temples on both sides seem to be protruding now, and the left side in general is more noticable). Otherwise i feel great, i just hate how people seem to look at me with the aids question look. I understand that some people never get facial wasting. Lucky me, i get the genes that says look its Aids man even before i dont feel bad at all. I have decided to try supplements of co-enzyme q10 75 mg 1 tab per day, l-carnitine 500 mg 1 tab per day, and B complex 50 i tab per day which contains (thiamin 50 mg, riboflavin 50 mg, niacin 50 mg, vitamin b6 50 mg, folate 400 mcg, vitamin b12 50 mcg, biotin 50 mcg, and pantothenic acid 50 mg). Do you think these vitamins are worth a shot, or do you think they might make it worse?

Thanks

Jack from San Diego

Response from Dr. Young

Thanks for your post- I can't say whether the supplements will assist- though between you and me, I suspect that they won't help.

Let us know if you see improvements.

Thanks for reading, BY



Previous
re: face wasting without meds
Next
poor pony

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement